# SDR AALA202312198408

- Difficulty date: December 18, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A320*
- Aircraft serial: 5475
- Aircraft time: 34,149 hours, 13,907 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LOOSE SCREW ON ARM/ DISARM HANDLE AT DOOR 3L. MAINTENANCE SECURED SCREW ON ARM/ DISARM HANDLE PER AMM 52-10-00.
